Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 2, Pages 206–221 (Mi zvmmf8057)  

Family of fifth-order three-level schemes for evolution problems

A. I. Tolstykh

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia

Abstract: A multiparameter family of fifth-order three-level schemes in time based on compact approximations is presented for solving evolution problems. The schemes are adapted to hyperbolic and parabolic equations and to stiff systems of ordinary differential equations. In the case of hyperbolic equations, a fifth-order accurate scheme in all variables with compact approximations of spatial derivatives is analyzed. Stability estimates are presented, and the dispersive and dissipative properties are examined.

Key words: evolution equations, family of fifth-order three-level schemes, compact approximations, stability estimates.

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:2, 193–207

Bibliographic databases:

UDC: 519.63
Received: 06.09.2010

Citation: A. I. Tolstykh, “Family of fifth-order three-level schemes for evolution problems”, Zh. Vychisl. Mat. Mat. Fiz., 51:2 (2011), 206–221; Comput. Math. Math. Phys., 51:2 (2011), 193–207

Citation in format AMSBIB
\Bibitem{Tol11}
\by A.~I.~Tolstykh
\paper Family of fifth-order three-level schemes for evolution problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 2
\pages 206--221
\mathnet{http://mi.mathnet.ru/zvmmf8057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2838882}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 2
\pages 193--207
\crossref{https://doi.org/10.1134/S096554251102014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288023500002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952290525}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8057
  • http://mi.mathnet.ru/eng/zvmmf/v51/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:91
    References:36
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021